# SDR SCNA20201201387

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED BS 500I LBL 25 WL 158 UPPER FLANGE.  CUT OUT DAMAGED AREA OF FRAME BS 500I LBL 25 WL 158, IAW SRM 51-10-02-0G-0.  REPAIRED AREA IAW SRM 53-30-07-2R-1 SRM 51-40-02-0G-0.
